# SDR EE4Y2024072820517

- Difficulty date: July 28, 2024
- Submitted: July 28, 2024
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N279NV
- Make and model: Airbus A320-214
- Aircraft serial: 5250
- Aircraft time: 33,801 hours, 22,428 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF THE ALLEGIANT TASK 533152-01-7-001, FR 35 BULHEAD FWD FACE LOWER CHORD BETWEEN STGR 38 LH/43 RH WITH (2EA) SPOT CORROSION WAS FOUND.DUE THE DAMAGE IS BEYOND SRM LIMITS TO REPAIR AIRBUS WAS CONTACTED ASKING FOR REPAIR INSTRUCTIONS. AIRBUS PROVIDED REPAIR INSTRUCTIONS AND BOTH AFFECTED AREAS WERE REPAIRED IAW COOPESA ENGINEERING ORDER # COO-2024-20423-R00. THIS REPAIR WAS DOCUMENTED UNDER COOPESA JOB A1P182 ITEM 1-22.
